# SDR USAA2010092192055

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 32,222 hours, 12,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 458 - SLC-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT ROW 1L INOPERATIVE.  INSTALLED NEW HARNESS 5409VB FROM SIDE WALL DISCONNECT TO SEAT BOX DISCONNECT LOCATION PER AWM 33-51-06.  OPERATIONAL CHECK WAS GOOD.
